Alert archive / Minnesota / River Flood Warnings in 2014
River Flood Warning 45, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jun 26, 2014, 7:52 AM CDT for Kittson County, Minnesota. It took effect at Jun 26, 2014, 1:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 7:52 AM CDT (12:52 UTC)
- In effect from
- Jun 26, 2014, 1:00 PM CDT
- Expired
- Jun 30, 2014, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kittson County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Two Rivers River at Hallock (HLLM5).
- Action stage
- 800 ft
- Minor stage
- 802 ft
- Moderate stage
- 806 ft
- Major stage
- 810 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
224 WGUS43 KFGF 261252 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 752 AM CDT THU JUN 26 2014 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA... NEW FLOODING IS FORECAST TO OCCUR AT... * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY. .HEAVY RAINFALL ON TUESDAY FELL ACROSS PARTS OF KITTSON... MARSHALL AND ROSEAU COUNTIES. THE RAIN WAS MOVING INTO THE TWO RIVERS RIVER BASIN. THE RIVER IS FORECAST TO REACH JUST ABOVE MINOR FLOOD STAGE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-261352- /O.NEW.KFGF.FL.W.0045.140626T1857Z-140630T0600Z/ /HLLM5.1.ER.140626T1857Z.140627T1200Z.140629T0000Z.NO/ 752 AM CDT THU JUN 26 2014 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT. * AT 7:00 AM THURSDAY THE STAGE WAS 801.6 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 802.9 FEET BY FRIDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
4 follow-up statements
328 WGUS83 KFGF 261316 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 816 AM CDT THU JUN 26 2014 ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY . Recent rains have increased runoff in the watershed upstream of Lake Bronson and Hallock and cause the Two River river there to rise and eventually reach minor flooding category. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-271316- /O.CON.KFGF.FL.W.0045.140626T1857Z-140630T0600Z/ /HLLM5.1.ER.140626T1857Z.140627T1200Z.140629T0000Z.NO/ 816 AM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 801.6 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 802.9 FEET BY FRIDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * THE RIVER IS FORECAST TO CREST AT 802.9 ON FRIDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 TWO RIVERS RIVER HALLOCK 802.9 802.5 801.4 800.3 799.4 798.7 M LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
663 WGUS83 KFGF 261359 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 859 AM CDT THU JUN 26 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY .DECLINING RIVER LEVELS CONTINUE ON THE THE BUFFALO RIVER NEAR DILWORTH AND THE S BR BUFFALO RIVER AT SABIN. BASED ON RELEASES FROM LAKE BRONSON...RIVER STAGES ARE EXPECTED TO REACH INTO MINOR FLOOD STAGE STAGE ON THE TWO RIVERS RIVER AT HALLOCK. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-271359- /O.EXT.KFGF.FL.W.0038.000000T0000Z-140628T0600Z/ /SABM5.2.ER.140618T0306Z.140622T0815Z.140627T0000Z.NO/ 859 AM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM THURSDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 S. BUFFALO RIVER SABIN 11.7 11.0 10.5 10.1 9.8 9.5 9.3 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ MNC027-271359- /O.EXT.KFGF.FL.W.0036.000000T0000Z-140701T1200Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140630T0600Z.NO/ 859 AM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM THURSDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY NEXT WEEK. * IMPACT STATEMENT(S) - AT 17.0 FEET, SOME AGRICULTURAL FLOODING BEGINS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 BUFFALO RIVER DILWORTH 16.0 14.3 13.0 11.8 10.9 10.4 9.9 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-271359- /O.EXT.KFGF.FL.W.0045.140626T1800Z-140630T1200Z/ /HLLM5.1.ER.140626T1800Z.140627T0600Z.140629T0600Z.NO/ 859 AM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 801.6 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 802.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS WEEKEND. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 TWO RIVERS RIVER HALLOCK 802.5 802.4 801.7 800.6 799.6 798.8 798.3 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
190 WGUS83 KFGF 270123 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 823 PM CDT THU JUN 26 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * EAST GRAND FORKS...ON THE RED RIVER...IN POLK AND GRAND FORKS COUNTIES * DRAYTON...ON THE RED RIVER...IN MARSHALL...WALSH...KITTSON AND PEMBINA COUNTIES * SABIN...ON THE SOUTH BRANCH BUFFALO RIVER...IN CLAY COUNTY * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * FARGO...ON THE RED RIVER ...IN CLAY AND CASS COUNTIES * OSLO...ON THE RED RIVER ...IN MARSHALL...WALSH...POLK AND GRAND FORKS COUNTIES * DILWORTH...ON THE BUFFALO RIVER ...IN CLAY COUNTY THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-281323- /O.CON.KFGF.FL.W.0031.000000T0000Z-000000T0000Z/ /FGON8.2.ER.140616T2015Z.140624T0115Z.000000T0000Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...FARGO...ON THE RED RIVER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM THURSDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 21.5 FEET BY SATURDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 24.0 FEET, FARGO...2ND STREET N CLOSES BETWEEN 1ST AND 6TH AVENUE NORTH FOR CONSTRUCTION OF TEMPORARY DIKE THAT PROTECTS CITY HALL IF THE RIVER IS FORECAST TO RISE ABOVE 31 FEET. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 RED RIVER FARGO 22.1 21.0 20.3 19.8 19.5 19.3 19.1 LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671 $$ MNC119-NDC035-281323- /O.EXT.KFGF.FL.W.0032.000000T0000Z-140702T1300Z/ /EGFM5.1.ER.140618T0537Z.140623T1715Z.140701T0700Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...EAST GRAND FORKS...ON THE RED RIVER. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 32.9 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT STATEMENT(S) - AT 33.0 FEET, AGRICULTURAL FLOODING BEGINS ALONG THE RED RIVER OF THE NORTH BETWEEN GRAND FORKS (RIVER MILE 296) AND OSLO (RIVER MILE 271). && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 RED RIVER EAST GRAND FORKS 32.8 32.1 30.7 28.7 26.5 24.8 23.4 LAT...LON 4768 9674 4807 9698 4810 9719 4767 9699 $$ MNC089-119-NDC035-099-281323- /O.CON.KFGF.FL.W.0033.000000T0000Z-000000T0000Z/ /OSLM5.2.ER.140618T2049Z.140624T2130Z.000000T0000Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...OSLO...ON THE RED RIVER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM THURSDAY THE STAGE WAS 31.0 FEET. * MODERATE FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS... MODERATE FLOODING IS FORECAST. * MODERATE FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 31.0 FEET SOMETIME EARLY FRIDAY MORNING THEN BEGIN FALLING. * THE RIVER IS NOW CRESTING...AND WILL REMAIN NEAR THIS HEIGHT OVER THE NEXT SEVERAL DAYS. * IMPACT STATEMENT(S) - AT 30.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 RED RIVER OSLO 30.9 30.5 30.0 29.3 28.7 27.9 26.6 LAT...LON 4810 9721 4807 9698 4846 9706 4848 9725 $$ MNC069-089-NDC067-099-281323- /O.EXT.KFGF.FL.W.0044.000000T0000Z-140701T1800Z/ /DRTN8.1.ER.140625T0815Z.140627T0600Z.140630T1200Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...DRAYTON...ON THE RED RIVER. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 32.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 32.6 FEET SOMETIME EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MID-MORNING. * THE RIVER IS NOW CRESTING...AND WILL REMAIN NEAR THIS HEIGHT OVER THE NEXT SEVERAL DAYS. * IMPACT STATEMENT(S) - AT 32.0 FEET, MINOR FLOOD STAGE. AGRICULTURAL DAMAGE STARTS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 RED RIVER DRAYTON 32.6 32.4 32.1 31.8 31.3 30.0 28.2 LAT...LON 4881 9734 4848 9725 4846 9705 4874 9702 $$ MNC027-280748- /O.EXT.KFGF.FL.W.0038.000000T0000Z-140628T0748Z/ /SABM5.2.ER.140618T0306Z.140622T0815Z.140627T0148Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE SOUTH BRANCH BUFFALO RIVER. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 12.1 FEET. * THIS RIVER LOCATION IS EXPERIENCING MINOR FLOODING NOW... BUT IS FORECAST TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 S. BUFFALO RIVER SABIN 11.3 10.7 10.3 9.9 9.6 9.4 9.2 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ MNC027-281322- /O.CON.KFGF.FL.W.0036.000000T0000Z-140701T1200Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140630T0600Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT STATEMENT(S) - AT 17.0 FEET, SOME AGRICULTURAL FLOODING BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 BUFFALO RIVER DILWORTH 15.1 13.6 12.3 11.3 10.6 10.1 9.7 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-281322- /O.EXT.KFGF.FL.W.0045.000000T0000Z-140705T0300Z/ /HLLM5.1.ER.140627T1400Z.140630T1200Z.140703T2100Z.NO/ 823 PM CDT THU JUN 26 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL FRIDAY JULY 04...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 801.8 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 803.5 FEET BY MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 803.5 ON MONDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR. CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 06/27 06/28 06/29 06/30 07/01 07/02 07/03 TWO RIVERS RIVER HALLOCK 802.6 803.2 803.4 803.4 803.2 802.6 801.9 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
123 WGUS83 KFGF 271416 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 916 AM CDT FRI JUN 27 2014 ...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY .RIVER STAGES HAVE FALLEN BELOW FLOOD STAGE AT SABIN...WHILE THE THE TWO RIVERS RIVER AT HALLOCK PEAKED JUST BELOW MINOR FLOOD STAGE. RIVER LEVELS WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS WEEKEND...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-271446- /O.CAN.KFGF.FL.W.0038.000000T0000Z-140628T0748Z/ /SABM5.2.ER.140618T0306Z.140622T0815Z.140627T0231Z.NO/ 916 AM CDT FRI JUN 27 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * AT 8:45 AM FRIDAY THE STAGE WAS 11.6 FEET. * FELL BELOW FLOOD STAGE AT 9:31 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.0 FEET BY SATURDAY MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/28 06/29 06/30 07/01 07/02 07/03 07/04 S. BUFFALO RIVER SABIN 11.0 10.5 10.1 9.8 9.5 9.3 9.1 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ MNC027-281416- /O.EXT.KFGF.FL.W.0036.000000T0000Z-140702T0900Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140701T0300Z.NO/ 916 AM CDT FRI JUN 27 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY NIGHT. * IMPACT STATEMENT(S) - AT 15.8 FEET, ROAD WEST OF GAGE BEGINS TO FLOOD.GAGE NOT ACCESSABLE ABOVE 15 FEET. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/28 06/29 06/30 07/01 07/02 07/03 07/04 BUFFALO RIVER DILWORTH 14.9 13.5 12.5 11.7 10.9 10.3 9.8 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-271446- /O.CAN.KFGF.FL.W.0045.000000T0000Z-140705T0300Z/ /HLLM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 916 AM CDT FRI JUN 27 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * AT 8:00 AM FRIDAY THE STAGE WAS 801.5 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 801.7 FEET. THE RIVER WILL FALL TO 800.7 FEET BY . * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/28 06/29 06/30 07/01 07/02 07/03 07/04 TWO RIVERS RIVER HALLOCK 800.7 800.1 799.4 798.9 798.5 798.2 798.0 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jun 26, 7:00 AM CDT, 52 minutes earlier.
Area forecast discussion, Jun 26, 7:00 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 700 AM CDT THU JUN 26 2014 .UPDATE... ISSUED AT 700 AM CDT THU JUN 26 2014 TWEAKED POPS A BIT MORE THIS MORNING FOR PRECIP BAND MOVING INTO THE RED RIVER VALLEY. CONTINUED TO HAVE A BIT OF A BREAK MID DAY BEFORE CONVECTION REDEVELOPS THIS AFTERNOON...BUT WILL HAVE TO KEEP AN EYE ON IT AS THE WRF HAS PRECIP STICKING AROUND FOR MUCH OF THE DAY. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 401 AM CDT THU JUN 26 2014 PRECIP CHANCES CONTINUE TO BE THE FORECAST HEADACHE...PARTICULARLY TIMING AND STRENGTH. SOUTHWESTERLY FLOW ALOFT SETS UP OVER THE PLAINS AS THE MAIN UPPER TROUGH DIGS ONTO THE WEST COAST. ONE LEAD SHORTWAVE HAS BEEN SETTING OFF SHOWERS AND STORMS OVER CENTRAL ND THAT ARE JUST STARTING TO MOVE INTO OUR SOUTHWESTERN CWA. WITH GOOD MOISTURE TRANSPORT INTO THE CWA AS 850MB JET OF AROUND 30 TO 40 KTS MOVES EAST...THINK THAT SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS. HRRR SEEMS TO HAVE A FAIRLY DECENT HANDLE ON THE CURRENT CONVECTION...SO FOLLOWED TREND OF THAT MODEL WITH HIGH POPS MOVING INTO THE CENTRAL CWA DURING THE MORNING. WITH A WARMER AIR MASS MOVING IN...THINK WE WILL STILL BE ABLE TO GET INTO THE 70S EVEN WITH A LOT OF CLOUDS AND PRECIP. CONVECTIVE REDEVELOPMENT THIS AFTERNOON AND TONIGHT WILL DEPEND ON EXACTLY HOW MUCH DEBRIS FROM THIS MORNING AFFECTS DESTABILIZATION. THE NAM HAS 3000 J/KG OF CAPE BY 21Z THIS AFTERNOON BUT IS UNDERDONE ON THE CURRENT PRECIP WE HAVE OVER OUR SOUTH. MORE REASONABLE IS THE RAP WHICH BRINGS SOME 1000-1500 J/KG INTO OUR SOUTHWEST FOR THIS EVENING. THINK THAT SOME REDEVELOPMENT IS LIKELY...BUT THE STRONGEST STORMS WILL BE MOSTLY TO OUR SOUTH AND WEST DURING THE LATE EVENING AND AFTERNOON. OF GREATER THREAT WILL BE HEAVY RAIN AS THE ACTIVITY THAT DEVELOPS OVER THE HIGH PLAINS MOVES INTO OUR AREA TONIGHT. WITH MULTIPLE PERIODS OF RAIN EXPECTED INTO THE WEEKEND WILL ISSUE AN ESF BUT STILL TOO UNCERTAIN FOR ANY KIND OF FLOOD WATCH AT THIS POINT. THE UPPER TROUGH WILL BEGIN TO MOVE INTO THE FAR WESTERN PLAINS ON FRIDAY. THE SFC TROUGH WILL STILL BE OVER THE WESTERN DAKOTAS...WITH SOUTHEASTERLY WINDS AND A LOT OF MOISTURE COMING INTO OUR CWA. TIMING OF CONVECTION WILL BE THE PROBLEM...AS THERE COULD BE ONGOING ACTIVITY IN THE MORNING THAT WILL AFFECT DESTABILIZATION. GFS AND NAM BOTH HAVE CAPE VALUES REACHING AROUND 2000 J/KG BY AFTERNOON...ALTHOUGH THE DEEP LAYER SHEAR DOES NOT REALLY GET INTO THE 30 TO 45 KT RANGE UNTIL THE EVENING. STILL A LOT OF UNCERTAINTY...BUT SEVERE CONVECTION WILL BE A POSSIBILITY TOMORROW AFTERNOON AND EVENING FROM THE VALLEY WESTWARD. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 401 AM CDT THU JUN 26 2014 FRIDAY NIGHT THROUGH SATURDAY NIGHT...CONVECTION WILL BE ONGOING AT THE START WITH SOME SEVERE POSSIBLE. THE UPPER TROUGH MOVING OUT INTO THE PLAINS SATURDAY AND THEN LIFTING NORTH INTO CANADA AND CLOSING OFF SATURDAY NIGHT CONTINUES TO BE IN GOOD AGREEMENT AMONG THE MODELS. WHAT IS NOT GOOD AGREEMENT IS THE TIMING OF PRECIP AND WHERE THE HEAVIEST QPF ENDS UP. FOR NOW WILL CONTINUE WITH BLANKET LIKELY POPS FOR MUCH OF THE CWA FRIDAY NIGHT AND SATURDAY. THERE WILL BE SOME BREAKS IN THE PRECIP HERE AND THERE BUT IMPOSSIBLE TO PINPOINT AT THIS TIME. SOME SEVERE IS NOT OUT OF THE QUESTION BUT HARD TO SAY HOW MUCH WE WILL DESTABILIZE SATURDAY AFTERNOON. THINK THAT PRECIP WILL FINALLY START TO TAPER OFF LATE SATURDAY NIGHT AS THE UPPER LOW LIFTS NORTH AND THE SFC TROUGH AXIS MOVES OFF TO THE EAST...LEAVING WEST TO SOUTHWESTERLY WINDS AND SLIGHTLY DRIER CONDITIONS OVER OUR CWA. FLAT LONG WAVE TROUGH EXTENDS FROM THE CENTRAL PACIFIC INTO THE NORTHERN PLAINS AT THE BEGINNING OF THE PERIOD. PATTERN AMPLIFIES A BIT BY THE END OF THE PERIOD. TIMING OF SHORT WAVE TROUGHS WILL BE THE PROBLEM THIS PERIOD. BOTH GFS AND ECMWF TROUGH TIMING IS SIMILAR ACROSS THE NORTHERN PLAINS THIS PERIOD HOWEVER THE GFS IS FASTER WITH RIDGING TO THE WEST AND OF LOWER AMPLITUDE THAN THE ECMWF. WILL BLEND THE ECMWF AND GFS. TRIMMED BACK [POPS IN THE FAR SOUTH ON MON AND MON NIGHT. WILL TRIM BACK POPS ON TUE NIGHT LITTLE CHANGE TO TEMPS FROM YESTERDAYS MODEL RUN. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 700 AM CDT THU JUN 26 2014 HAVE -SHRA AND SOME TEMPO GROUPS FOR THUNDER MOVING INTO KFAR BASED ON RADAR TRENDS. KEPT THE REST OF THE TAF SITES AT VCSH FOR NOW. THINK THAT MOST CIGS WILL BE VFR ALTHOUGH SOME BRIEF DIPS TO MVFR MAY OCCUR AS PRECIP MOVES THROUGH. THE EXCEPTION IS UP AT KDVL WHICH IS IFR BUT EXPECT IT TO RECOVER BACK TO UNRESTRICTED CONDITIONS TOWARDS MID MORNING. CONDITIONS WILL BE VFR FOR A WHILE THIS AFTERNOON AND EVENING BEFORE DECREASING DOWN TO MVFR LATER TONIGHT. KEPT PRECIP MENTION JUST VCSH FOR NOW BUT MAY HAVE TO INCLUDE SOME VCTS OR PREVAILING PRECIP AS THE LATER PARTS OF THE TRAF PERIOD DRAW CLOSER. && .HYDROLOGY... ISSUED AT 309 PM CDT WED JUN 25 2014 RECENT LOCALIZED EXCESSIVE RAINFALL/RUNOFF IN THE TWO RIVERS RIVER...MIDDLE RIVER AND UPPER THIEF RIVER BASINS HAS RESULTED IN RISES ALONG THOSE TRIBUTARIES AND AT SOME FORECAST POINTS. THE NCRFC ISSUED A FORECAST ABOVE MINOR FS AT HALLOCK BY FRIDAY...BUT HELD OFF WITH A FLOOD WATCH. SHOULD THE WATER COMING OUT OF THE LOWER PORTION OF THE TWO RIVERS BASIN BE REALIZED THE TWO RIVERS AT HALLOCK WILL PEAK ABOUT 1 FOOT ABOVE FS. FARGO IS STILL ABOVE MODERATE LEVEL BUT IS FALLING AND OSLO IS FALLING VERY SLOWLY AFTER A BROAD CREST YESTERDAY. FORECAST QPF THE NEXT FEW DAYS MAY BE SUFFICIENT TO SLOW FALLS OR REVERSE TRENDS ON THE RIVER SYSTEMS. SATURATED SOILS WILL HAVE HIGH RUNOFF EFFICIENCY...AND LATER SHIFTS WILL CONTINUE TO MONITOR. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...JR LONG TERM...JR/HOPPES AVIATION...JR HYDROLOGY...EWENS
Hazardous weather outlook, Jun 26, 5:59 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 559 AM CDT THU JUN 26 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-271100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 559 AM CDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN WILL SPREAD INTO THE RED RIVER VALLEY THIS MORNING BEFORE BEGINNING TO DISSIPATE AS THEY MOVE INTO MINNESOTA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STORMS THAT DRIFT INTO EDDY AND BENSON COUNTIES FROM THE WEST COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS...BUT THE PRIMARY THREAT ACROSS MOST OF THE AREA WILL BE LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION INTO THE WEEKEND. SOME OF THE STORMS FRIDAY AFTERNOON AND AGAIN SATURDAY AFTERNOON COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE MAIN THREAT ON FRIDAY AND FRIDAY NIGHT WILL BE FROM THE RED RIVER VALLEY WESTWARD...WHILE ON SATURDAY THE BEST CHANCES WILL SHIFT INTO MINNESOTA. MODERATE TO HEAVY RAIN WILL ALSO BE A THREAT...ESPECIALLY IF STORMS MOVE OVER THE SAME AREA MULTIPLE TIMES. FLOODING COULD BE AN ISSUE IN SOME SPOTS...BOTH OVERLAND AND IN RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
Nearby
River Flood Warnings in Minnesota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.